# SDR DALA2016092606817

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK, BL44.5L IS CORRODED AND GOUGED IN SEVERAL PLACES, FROM STA 256 TO STA 351.  REPAIRED LT CENTER SEAT TRACK BL 44.5, STA 319 IAW SRM 53-20-52, REPAIR 1.
